MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE
Model Number 720082-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fluid Discharge (2686); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with a tactra device presented with fluid discharge.A replacement surgery has been requested.No additional information was provided.
 
Additional Manufacturer Narrative
Correction to field b2: outcomes attrib to adv event.Correction to field b5: describe event or problem.Correction to field h6: patient codes.The device is not available for analysis; therefore, no physical analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.With all the information available, boston scientific concludes that there is no information to reasonably suggest that this type of event or its recurrence could cause or contribute to death, serious injury or serious deterioration in the state of health of a patient, user, or other person, and the medical/surgical intervention requested is not to prevent patient harm.Therefore, the event does not meet reporting criteria definitions.
 
Event or Problem Description
It was reported that the patient with a tactra device presented with a non-functional artificial urinary sphincter (aus).A replacement surgery was requested.No device issues were reported with the tactra.No additional information was provided.

Brand Name
TACTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23377673
Report Number2124215-2025-74947
Device Sequence Number8964873
Product Code FAE
UDI-Device Identifier08714729979364
UDI-Public(01)08714729979364(17)281231(10)40163369
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720082-01
Device Catalogue Number720082-01
Device Lot Number0040163369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale